Twitching

I started B12 injections in November - loading dose and then every 12 weeks. At about week 8 I start getting twitches usually in my face and eye which then go after the jab. This time the twitch is in my arm. Wherever it is you can see it and people have commented on it. Do you get this?

Also at week 8 I start feeling low and I could sleep the clock round. It takes about a week for the jab to kick in.

I also have Hughes syndrome. I test negative for lupus and Sjogren's but have been told that I have symptoms of both.I have been B12 deficient for 12 years but for some reason my jabs were stopped 11 years ago and I didn't know what I do now or I would have questioned it.

lynn.

Last edited by

2 Replies

oldestnewest
  • Not many people last for 3 months, have you asked for them sooner? Quote the BNF section 9.1.2 for neuro symptoms - you should have alternate day injections until no further improvement. Maintenance after that 2 monthly. Also check folate and iron/ferritin levels. More info here:

    b12deficiency.info

  • Thank you.

You may also like...